# SDR YENA201903200144

- Difficulty date: March 20, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 42,297 hours, 15,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 066530
- Condition: Failed
- Location: Cabin
- Part time: 42,297 hours, 15,019 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CIDS EMERGENCY LIGHT BITE FAILS FOR 11WL AND 12WL; REF N/R 440542-43013 - REMOVED AND REPLACED 11WL + 12WL EPSU BATTERY IAW AMM 33-51-38-000-002A AND 33-51-38-400-002A. OPS TEST GOOD IAW AMM 33-51-38-700-002A SUBTASK 33-51-38-710-052-B.
